# SDR UIEA2024050800342

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 58,819 hours, 10,725 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE - SKIN, LWR FACE OF LH WING T/E INBD FORE FLAP LWR SKIN WBL 395 - WBL 407, FRONT SPAR( 1) PERFORM PERMANENT REPAIR OH LH WING T/E INBD FORE FLAP LWR SKIN WBL 395 - WBL 407, FRONT SPAR IAW EGAT EI T2024A57-1049 REV 1. 2) CONDITION CHECK IS GOOD )
